# SDR QXEA200603196

- Difficulty date: December 16, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,427 hours, 27,902 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT "Z" ANGLE BRACKET CRACKED AT STATION YW 58.00 AT FORWARD SPAR.  REPAIRED IAW SRM 51-25-06, 51-21-11, AND 51-40-11.
